Multipliers and invariants of endomorphisms of projective space in dimension greater than 1
Journal de Théorie des Nombres de Bordeaux, Tome 32 (2020) no. 2, pp. 439-469.

Il existe une action par conjugaison naturelle sur l’ensemble des endomorphismes de N de degré fixé d2. L’ensemble quotient pour cette action forme l’espace de modules des endomorphismes de degré d de N , que l’on note d N . Nous construisons des fonctions invariantes sur ces espaces de modules, qui proviennent de l’ensemble des matrices des multiplicateurs des points périodiques. Nous démontrons des propriétés élémentaires de ces fonctions, en particulier qu’elles sont régulières sur d N , et établissons des méthodes pour les calculer, ainsi que l’existence de relations entre elles. Dans la partie principale de l’article, on étudie dans quelle mesure ces fonctions invariantes déterminent la classe de conjugaison dans l’espace de modules. Des types différents des familles isospectrales sont construits, et une généralisation du théorème de McMullen sur l’application multiplicateur de dimension 1 est proposée. Finalement, nous prouvons que le dernier résultat est vrai aussi pour certaines familles spécifiques dans d N .

There is a natural conjugation action on the set of endomorphism of N of fixed degree d2. The quotient by this action forms the moduli of degree d endomorphisms of N , denoted d N . We construct invariant functions on this moduli space coming from the set of multiplier matrices of the periodic points. The basic properties of these functions are demonstrated such as that they are in the ring of regular functions of d N , methods of computing them, as well as the existence of relations. The main part of the article examines to what extent these invariant functions determine the conjugacy class in the moduli space. Several different types of isospectral families are constructed and a generalization of McMullen’s theorem on the multiplier mapping of dimension 1 is proposed. Finally, this generalization is shown to hold when restricted to several specific families in d N .

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1129
Classification : 37P45,  37P05,  37A35
Mots clés : dynamical systems, multiplier invariants, moduli space
@article{JTNB_2020__32_2_439_0,
     author = {Benjamin Hutz},
     title = {Multipliers and invariants of endomorphisms of projective space in dimension greater than 1},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {439--469},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {32},
     number = {2},
     year = {2020},
     doi = {10.5802/jtnb.1129},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1129/}
}
Benjamin Hutz. Multipliers and invariants of endomorphisms of projective space in dimension greater than 1. Journal de Théorie des Nombres de Bordeaux, Tome 32 (2020) no. 2, pp. 439-469. doi : 10.5802/jtnb.1129. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1129/

[1] Marco Abate Index theorems for meromorphic self-maps of the projective space, Frontiers in complex dynamics (Princeton Mathematical Series) Volume 51, Princeton University Press, 2014, pp. 451-462 | Article | MR 3289918 | Zbl 1345.37042

[2] David Cox; John Little; Donal O’Shea Ideals, Varieties, and Algorithms, Undergraduate Texts in Mathematics, Springer, 1991 | Zbl 0756.13017

[3] Laura DeMarco The moduli space of quadratic rational maps, J. Am. Math. Soc., Volume 20 (2007) no. 2, pp. 321-355 | Article | MR 2276773 | Zbl 1158.37020

[4] Anna Paula S. Dias; Ian Stewart Invariant theory for wreath product groups, J. Pure Appl. Algebra, Volume 150 (2000) no. 1, pp. 61-84 | Article | MR 1762921 | Zbl 0972.13006

[5] John R. Doyle; Joseph H. Silverman Moduli spaces for dynamical systems with portraits (2018) (https://arxiv.org/abs/1812.09936) | Zbl 07235509

[6] Masayo Fujimura The moduli space of rational maps and surjectivity of multiplier representation, Comput. Methods Funct. Theory, Volume 7 (2007) no. 2, pp. 345-360 | Article | MR 2376676 | Zbl 1151.30002

[7] Masayo Fujimura; Kiyoko Nishizawa The real multiplier coordinate space of the quartic polynomials, Nonlinear analysis and convex analysis, Yokohama Publishers, 2007, pp. 61-69 | Zbl 1110.37012

[8] Thomas Gauthier; Benjamin Hutz; Scott Kaschner Symmetrization of rational maps: arithmetic properties and families of Lattès maps of Pk (2016) (https://arxiv.org/abs/1603.04887)

[9] Dragos Ghioca; Khoa D. Nguyen Dynamics of split polynomial maps: uniform bounds for periods and applications, Int. Math. Res. Not., Volume 2017 (2017) no. 1, pp. 213-231 | MR 3632102 | Zbl 1405.37095

[10] Igors Gorbovickis Algebraic independence of multipliers of periodic orbits in the space of rational, Mosc. Math. J., Volume 15 (2015) no. 1, pp. 73-87 | Article | MR 3427412 | Zbl 1336.37037

[11] Igors Gorbovickis Algebraic independence of multipliers of periodic orbits in the space of polynomial maps of one variable, Ergodic Theory Dyn. Syst., Volume 36 (2016) no. 4, pp. 1156-1166 | Article | MR 3492973 | Zbl 1351.37185

[12] Adolfo Guillot Un théorème de point fixe pour les enomorphismes de l’espace projectif avec des applications aux feuilletages algébriques, Bull. Braz. Math. Soc. (N.S.), Volume 35 (2004) no. 3, pp. 345-362 | Article | MR 2106309 | Zbl 1085.58007

[13] Adolfo Guillot Semicompleteness of homogeneous quadratic vector fields, Ann. Inst. Fourier, Volume 56 (2006) no. 5, pp. 1583-1615 | Article | Numdam | MR 2273865 | Zbl 1110.37040

[14] Adolfo Guillot Quadratic differential equations in three variables without multivalued solutions: Part I, SIGMA, Symmetry Integrability Geom. Methods Appl., Volume 14 (2018), 122, p. 46 | MR 3874674 | Zbl 1407.34124

[15] Adolfo Guillot; Valente Ramírez On the multipliers at fixed points of self-maps of the projective plane (2019) (https://arxiv.org/abs/1902.04433) | Zbl 1434.37027

[16] Benjamin Hutz Dynatomic cycles for morphisms of projective varieties, New York J. Math., Volume 16 (2010), pp. 125-159 | MR 2657371 | Zbl 1229.14022

[17] Benjamin Hutz; Michael Tepper Multiplier spectra and the moduli space of degree 3 morphisms on 1 , JP J. Algebra Number Theory Appl., Volume 29 (2013) no. 2, pp. 189-206 | MR 3136590 | Zbl 1276.37051

[18] Patrick Ingram Rigidity and height bounds for certain post-critically finite endomorphisms of projective space, Can. J. Math., Volume 68 (2016) no. 3, pp. 625-654 | Article | MR 3492630 | Zbl 1391.37077

[19] Alon Levy The space of morphisms on projective space, Acta Arith., Volume 146 (2011) no. 1, pp. 13-31 | Article | MR 2741188 | Zbl 1285.37020

[20] Alon Levy The McMullen map in positive characteristic (2013) (https://arxiv.org/abs/1304.2804)

[21] Michelle Manes Moduli spaces for families of rational maps on 1 , J. Number Theory, Volume 127 (2009) no. 7, pp. 1623-1663 | Article | MR 2524186 | Zbl 1226.14017

[22] Curtis McMullen Families of rational maps and iterative root-finding algorithms, Ann. Math., Volume 125 (1987), pp. 467-493 | Article | MR 890160 | Zbl 0634.30028

[23] John Milnor Geometry and dynamics of quadratic rational maps, Exp. Math., Volume 2 (1993) no. 1, pp. 37-83 | Article | MR 1246482 | Zbl 0922.58062

[24] John Milnor Complex Dynamics in One Variable, Annals of Mathematics Studies, Volume 160, Princeton University Press, 2006 | Zbl 1085.30002

[25] Manfred Minimair Dense resultant of composed polynomials: Mixed-mixed case, J. Symb. Comput., Volume 36 (2003) no. 6, pp. 825-834 | Article | MR 2021279 | Zbl 1053.13002

[26] Clayton Petsche; Lucien Szpiro; Michael Tepper Isotriviality is equivalent to potential good reduction for endomorphisms of N over function fields, J. Algebra, Volume 322 (2009) no. 9, pp. 3345-3365 | Article | MR 2567424 | Zbl 1190.14013

[27] Feng Rong Lattès maps on 2 , J. Math. Pures Appl., Volume 93 (2010) no. 6, pp. 636-650 | Article | Zbl 1193.37062

[28] Joseph H. Silverman The space of rational maps on P 1 , Duke Math. J., Volume 94 (1998) no. 1, pp. 41-118 | Article | Zbl 0966.14031

[29] Joseph H. Silverman The arithmetic of dynamical systems, Graduate Texts in Mathematics, Volume 241, Springer, 2007 | MR 2316407 | Zbl 1130.37001

[30] Joseph H. Silverman Moduli spaces and arithmetic dynamics, CRM Monograph Series, Volume 30, American Mathematical Society, 2012 | MR 2884382 | Zbl 1247.37004

[31] Toshi Sugiyama The moduli space of polynomial maps and their fixed-point multipliers, Adv. Math., Volume 322 (2017), pp. 132-185 | Article | MR 3720796 | Zbl 1392.37040

[32] Tetsuo Ueda Complex dynamical systems on projective spaces, Chaotic Dynamical Systems (Advanced Series in Dynamical Systems) Volume 13, World Scientific, 1993, pp. 120-138 | Zbl 0924.58059

[33] Tetsuo Ueda Complex dynamics on projective spaces – index formula for fixed points, Dynamical systems and chaos. Vol. 1: Mathematics, engineering and economics, Volume 1, World Scientific, 1995, pp. 252-259 | Zbl 0991.32504